Alert archive / South Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 119, NWS Aberdeen, SD

July 23, 20115 counties in South Dakota

NWS Aberdeen, SD issued this severe thunderstorm warning at Jul 23, 2011, 1:06 AM CDT for 5 counties in South Dakota. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2011, 1:06 AM CDT (06:06 UTC)
Expired
Jul 23, 2011, 2:00 AM CDT
In force
54 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Brown County, SD, Edmunds County, SD, Faulk County, SD, McPherson County, SD, Spink County, SD

The radar

The Aberdeen radar (KABR), 31 km from the middle of the area, began a volume at 06:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 1:15 AM CDTTSTM WND GST 703 Sw Long Lake, SD4 IN POSTS BROKE...MINOR SHINGLE DAMAGE...LOOSE TIN ON CHICKEN COOP
Jul 23, 2:00 AM CDTTSTM WND GST 75Long Lake, SD50 BY 100 FOOT STEEL BUILDING HAD THE 20 FOOT DOORS ON THE NOTHHEAST SIDE PUSHED IN AND THE SOUTH DOORS PUSHED OUT. METAL SHED 40 BY 60 HAD DOORS BLOWN IN AND METAL RIPPED OFF ROOF. BRANCHES 8 TO 12 INCHES IN DIAMETER BROKE OFF. ESTIMATED WINDS 70 TO 80 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 5:35 PM CDTTornado WatchSPC8 hr
Jul 22, 6:14 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 6.1 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2011-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3084 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2011-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3084 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1182 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
377 m²/s²
Significant tornado parameter
3.8
Supercell composite
27.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

722 
WUUS53 KABR 230606
SVRABR
SDC013-045-049-089-115-230700-
/O.NEW.KABR.SV.W.0119.110723T0606Z-110723T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
106 AM CDT SAT JUL 23 2011

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BROWN COUNTY IN NORTHEAST SOUTH DAKOTA...
  EDMUNDS COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
  EASTERN FAULK COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
  EASTERN MCPHERSON COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
  NORTHWESTERN SPINK COUNTY IN NORTHEAST SOUTH DAKOTA...

* UNTIL 200 AM CDT

* AT 105 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES NORTHEAST OF LONG LAKE TO 10 MILES EAST OF
  HOSMER TO BOWDLE...MOVING SOUTHEAST AT 55 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ROSCOE AROUND 115 AM CDT...
  SPRING CREEK COLONY...PLAINVIEW COLONY AND LEOLA AROUND 120 AM
  CDT...
  LOYALTON...IPSWICH...DEERFIELD COLONY AND CRAVEN CORNER AROUND 125
  AM CDT...
  WETONKA...PEMBROOK COLONY AND LONG LAKE COLONY AROUND 130 AM CDT...
  NORBECK AND MINA AROUND 135 AM CDT...
  FREDERICK AROUND 140 AM CDT...
  WESTPORT AROUND 145 AM CDT...

THIS WARNING INCLUDES HIGHWAY 281 BETWEEN MILE MARKERS 174 AND 229.

THIS WARNING INCLUDES HIGHWAY 212 BETWEEN MILE MARKERS 267 AND 278.

THIS WARNING INCLUDES HIGHWAY 12 BETWEEN MILE MARKERS 231 AND 301.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS
PASSED.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR NORTH CENTRAL SOUTH DAKOTA. A TORNADO WATCH ALSO REMAINS IN
EFFECT UNTIL 200 AM CDT SATURDAY MORNING FOR WEST CENTRAL MINNESOTA
AND NORTHEAST SOUTH DAKOTA.

LAT...LON 4592 9798 4521 9841 4491 9896 4545 9970
      4564 9937 4595 9925 4595 9818
TIME...MOT...LOC 0606Z 304DEG 46KT 4593 9913 4558 9926
          4542 9959
WIND...HAIL 70MPH <.75IN

$$
TDK
1 follow-up statement
081 
WWUS53 KABR 230648
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
148 AM CDT SAT JUL 23 2011

SDC013-045-049-089-115-230700-
/O.CON.KABR.SV.W.0119.000000T0000Z-110723T0700Z/
SPINK SD-MCPHERSON SD-FAULK SD-EDMUNDS SD-BROWN SD-
148 AM CDT SAT JUL 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BROWN...
EDMUNDS...EASTERN FAULK...EASTERN MCPHERSON AND NORTHWESTERN SPINK
COUNTIES UNTIL 200 AM CDT...

AT 145 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES NORTH OF FREDERICK TO MINA TO BRENTWOOD COLONY...MOVING
SOUTHEAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  FAULKTON AND CRESBARD AROUND 155 AM CDT...
  CHELSEA...DEVOE...WARNER AND MANSFIELD AROUND 200 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR NORTH CENTRAL SOUTH DAKOTA. A TORNADO WATCH ALSO REMAINS IN
EFFECT UNTIL 200 AM CDT SATURDAY MORNING FOR WEST CENTRAL MINNESOTA
AND NORTHEAST SOUTH DAKOTA.

LAT...LON 4592 9798 4521 9841 4491 9896 4530 9949
      4563 9923 4595 9909 4595 9818
TIME...MOT...LOC 0648Z 305DEG 40KT 4591 9843 4537 9869
          4509 9921
WIND...HAIL 60MPH <.75IN

$$
TDK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 9:14 PM CDT, 3 hours 52 minutes earlier.

Area forecast discussion, Jul 22, 9:14 PM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
914 PM CDT FRI JUL 22 2011

.UPDATE...
FORECAST IS PRETTY MUCH ON TRACK WITH THERE STILL BEING SOME POTENTIAL
OF SEVERE LATE TNT ACROSS NORTHERN CWA WHICH WILL LIKELY GET
SKIMMED BY SQUALL LINE MOVING EAST ACROSS NORTH DAKOTA. THREAT FOR
TORNADIC ACTIVITY SHOULD CONTINUE TO WANE AS BOUNDARY LAYER
STABILIZES SOME AND STORMS BECOME MORE ELEVATED AND RIDE THE LLJ
OVERNIGHT. LOW TEMPS LOOK FINE.

&&
.PREVIOUS DISCUSSION...
.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT
SOME ELEVATED STORMS DEVELOPING LATE THIS AFTERNOON ALONG AND
NORTH OF WARM FRONT IN NORTHEAST SD AND WEST CENTRAL MN AND WERE
LIFTING NORTH. NOT REAL CONVINCED THIS WARM FRONT WILL BE THAT
ACTIVE LATE THIS AFTERNOON INTO THIS EVENING AS NO REAL GOOD UPPER
LEVEL SUPPORT FOR WIDESPREAD CONVECTIVE INITIATION. THE MODELS
SHOW THE LLJ INCREASING SUBSTANTIALLY THIS EVENING AND OVERNIGHT
AS IT PROGRESSES EAST IN ADVANCE OF THE 85H LOW PRESSURE AREA.
THUS...EXPECT MORE NUMEROUS THUNDERSTORMS TO DEVELOP BY EARLY THIS
EVENING FAR OUT WEST AND DEVELOP/MOVE EAST THROUGH THE NIGHT.
THINK THE BEST CHANCES WILL BE ACROSS NORTH CENTRAL AND NORTHEAST
SD FOR THIS CONVECTION TO MOVE ACROSS. THUS...HAVE IN THE BEST
CHANCES FROM MOBRIDGE TO ABERDEEN TO SISSETON. THE CAP/WARM AIR
ALOFT WILL BE THE STRONGEST ACROSS CENTRAL SD THROUGH THE NIGHT
THUS...LESSER CHANCES OF RAINFALL. COULD SEE SOME STRONG WINDS AND
HAIL WITH THE CONVECTION AS IT MOVES ACROSS THE NORTHERN CWA AS
DEEP LAYER SHEAR INCREASES LATER ON. THERE IS A CHANCE THE CAP
WILL BE STRONG ENOUGH TO KEEP MOST CONVECTION TO OUR NORTH. THE
MODELS NOW SHOW SATURDAY MAY BE MOSTLY DRY AS THE MORNING
CONVECTION MOVES EAST AND BEFORE NEW DEVELOPMENT CAN TAKE
PLACE...THE SURFACE LOW PRESSURE AREA AND COLD FRONT WILL BE
PUSHING TO THE EAST IN THE AFTERNOON. KEPT CHANCES OF STORMS IN
THE MORNING AND DECREASED CHANCES IN THE AFTERNOON AND EARLY
EVENING ACROSS THE EASTERN CWA. SATURDAY WILL BE LESS HUMID AND
SLIGHTLY COOLER OUT WEST.

FOR SATURDAY NIGHT THROUGH SUNDAY NIGHT...SURFACE HIGH PRESSURE...
MOSTLY CLEAR SKIES AND LESS HUMID AIR WILL PREVAIL OVER THE
REGION. HIGHS WILL BE MOSTLY IN THE 80S ON SUNDAY WITH MAYBE SOME
UPPER 70S FAR EAST IN THE CWA.

.LONG TERM...MONDAY THROUGH THURSDAY

NUMERICAL FORECAST MODELS REMAIN IN GOOD AGREEMENT WITH REGARD TO
THE UPPER LEVEL CLOSED HIGH PRESSURE CENTER REMAINING NEAR
AMARILLO TX MONDAY THROUGH TUESDAY NIGHT. KEPT MONDAY AND MONDAY
NIGHT DRY AS A RESULT OF THE HIGHER HEIGHTS AND ASSOCIATED H7
TEMPS PROGGED TO REMAIN ABOVE 12C THROUGH AT LEAST TUESDAY. GFS
HINTING AT AN EASTERLY WAVE ROUNDING THE UPPER HIGH AND MAKING IT
UP INTO SD ON TUESDAY. LEFT LOW END CHANCE POPS IN FOR NOW GIVEN
THE RUN TO RUN CONSISTENCY WITH THIS FEATURE. MID LEVEL TEMPS COOL ON
WEDNESDAY AS THE CENTER OF THE UPPER LEVEL HIGH SHIFTS
EWD...ALLOWING FOR ANY WEAK TROUGH/VORT LOBE TO HAVE A BETTER
CHANCE TO INITIATE THUNDERSTORMS WEDNESDAY AFTERNOON. BROAD SHORT-
WAVE TROUGH TRANSLATES EWD THROUGH THE NORTHERN ROCKIES AND
NORTHERN PLAINS STATES WEDNESDAY NIGHT/THURS MORNING...KEEPING THE
POSSIBILITY FOR T-STORMS IN THE FORECAST THROUGH AT LEAST THE
MIDDLE PART OF THE WORK WEEK.

&&

.AVIATION...
TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS

VFR CONDITIONS ARE EXPECTED THROUGH THE NIGHT...EXCEPT FOR PERHAPS
WITH THUNDERSTORMS. KMBG/KABR HAVE THE HIGHEST PROBABILITY OF
SEEING STORMS LATER TONIGHT. GUSTY WINDS CAN BE EXPECTED WITH THE
STORMS.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.

&&

UPDATE...TDK
SHORT TERM...MOHR
LONG TERM...CHURCH
AVIATION...TDK

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jul 22, 5:47 AM CDT, 19 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
547 AM CDT FRI JUL 22 2011

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-231100-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
547 AM CDT FRI JUL 22 2011 /447 AM MDT FRI JUL 22 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL PERSIST THROUGH LATE THIS
MORNING...MAINLY ACROSS PORTIONS OF CENTRAL AND NORTH CENTRAL
SOUTH DAKOTA. ISOLATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
LARGE HAIL ARE POSSIBLE.

THEN...LATER THIS AFTERNOON AND TONIGHT...SEVERE THUNDERSTORMS
ARE AGAIN POSSIBLE WITH LARGE HAIL...DAMAGING WINDS AND MAYBE EVEN
A TORNADO OR TWO...PARTICULARLY ALONG AND WEST OF A LINE FROM
EUREKA TO MILLER. HEAVY RAINFALL IS ALSO POSSIBLE TODAY AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE AGAIN SATURDAY AFTERNOON...MAINLY ALONG
AND EAST OF INTERSTATE 29. A FEW STORMS COULD BECOME SEVERE.

THUNDERSTORMS MAKE A RETURN TO THE FORECAST NEXT WEEK BETWEEN
TUESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED BY EARLY THIS
EVENING...PARTICULARLY ACROSS NORTH CENTRAL SOUTH DAKOTA.

DORN

In the hours before

Local storm report, Jul 22, 9:08 PM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
908 PM CDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      8 SW MARVIN             45.18N 97.03W
07/22/2011                   GRANT              SD   PUBLIC

            3.65 INCHES OF RAINFALL. SEVERAL ROADS FLOODED.

0850 PM     FLASH FLOOD      5 WNW SOUTH SHORE       45.13N 97.02W
07/22/2011                   CODINGTON          SD   PUBLIC

            3.50 INCHES OF RAINFALL. SEVERAL ROADS FLOODED.

&&

DMOHR
Local storm report, Jul 22, 9:20 PM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
920 PM CDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             4 SSE STRANDBURG        44.99N 96.74W
07/22/2011  E1.00 INCH       GRANT              SD   PUBLIC

&&
Local storm report, Jul 23, 12:39 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1239 AM CDT SAT JUL 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HAIL             MORRISTOWN              45.94N 101.72W
07/22/2011  M1.00 INCH       CORSON             SD   LAW ENFORCEMENT

            REPORT ALSO MENTIONED HEAVY RAIN AND SOME STRONG
            WINDS...RAINFALL AMOUNT AND WIND SPEED UNKNOWN

1230 AM     TSTM WND GST     10 S KENEL              45.71N 100.46W
07/23/2011  E70.00 MPH       CORSON             SD   LAW ENFORCEMENT

&&

TEAM ABR
Local storm report, Jul 23, 12:46 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1246 AM CDT SAT JUL 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     TSTM WND GST     INDIAN CREEK REC AREA   45.52N 100.39W
07/23/2011  E70 MPH          WALWORTH           SD   LAW ENFORCEMENT

            REPORT ALSO MENTIONED SOME SMALL TREE BRANCHES DOWN AT
            THE REC AREA

&&

TEAM ABR
Local storm report, Jul 23, 1:01 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
101 AM CDT SAT JUL 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND GST     JAVA                    45.50N 99.88W
07/23/2011  E60 MPH          WALWORTH           SD   TRAINED SPOTTER

&&

TEAM ABR
Local storm report, Jul 23, 1:03 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
103 AM CDT SAT JUL 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 AM     TSTM WND GST     MOBRIDGE                45.54N 100.44W
07/23/2011  M52 MPH          WALWORTH           SD   ASOS

&&

TEAM ABR

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 7:35 PM CDTSevere Thunderstorm WarningABRCodington, Deuel, Grant40 min
Jul 22, 10:50 PM CDTSevere Thunderstorm WarningABRCorson55 min
Jul 22, 11:45 PM CDTSevere Thunderstorm WarningABRCorson45 min
Jul 23, 12:10 AM CDTSevere Thunderstorm WarningABRCampbell, Corson, Edmunds, McPherson, Walworth65 min
Jul 23, 12:48 AM CDTSevere Thunderstorm WarningABRCorson, Dewey, Edmunds, Faulk, Potter, Walworth57 min
Jul 23, 1:20 AM CDTTornado WarningABRMcPherson25 min
Jul 23, 2:00 AM CDTSevere Thunderstorm WarningABRBrown, Day, Marshall45 min
Jul 23, 2:42 AM CDTSevere Thunderstorm WarningABRDay, Marshall, Roberts48 min
Jul 23, 3:36 PM CDTRiver Flood WarningABRCodington23 hr

Nearby

Severe Thunderstorm Warnings in South Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.